Alert archive / North Carolina / Tornado Warnings in 2024
Tornado Warning 10, NWS Raleigh, NC
NWS Raleigh, NC issued this tornado warning at May 27, 2024, 3:45 PM EDT for Halifax County, North Carolina. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2024, 3:45 PM EDT (19:45 UTC)
- Expired
- May 27, 2024, 4:17 PM EDT
- In force
- 32 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Halifax County, NC
The radar
The Raleigh/Durham radar (KRAX), 100 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 3:39 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 7.8 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 140 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 1217 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
154
WFUS52 KRAH 271945
TORRAH
NCC083-272030-
/O.NEW.KRAH.TO.W.0010.240527T1945Z-240527T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
345 PM EDT Mon May 27 2024
The National Weather Service in Raleigh has issued a
* Tornado Warning for...
Central Halifax County in central North Carolina...
* Until 430 PM EDT.
* At 344 PM EDT, a severe thunderstorm capable of producing a tornado
was located 12 miles southwest of Halifax, moving east at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Halifax around 405 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Enfield and Tillery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3614 7745 3612 7754 3613 7764 3614 7767
3615 7768 3615 7774 3616 7775 3615 7776
3615 7777 3624 7783 3632 7759 3633 7758
3630 7755 3631 7750 3632 7747 3632 7744
TIME...MOT...LOC 1944Z 252DEG 14KT 3618 7771
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
263 follow-up statements
707
WWUS52 KRAH 271954
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
354 PM EDT Mon May 27 2024
NCC083-272030-
/O.CON.KRAH.TO.W.0010.000000T0000Z-240527T2030Z/
Halifax NC-
354 PM EDT Mon May 27 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR CENTRAL
HALIFAX COUNTY...
At 353 PM EDT, a severe thunderstorm capable of producing a tornado
was located 10 miles south of Halifax, moving east at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
central Halifax County, including the following locations... Enfield
and Tillery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3614 7745 3612 7754 3613 7764 3614 7767
3615 7768 3615 7774 3616 7775 3622 7775
3630 7755 3631 7750 3632 7747 3632 7744
TIME...MOT...LOC 1953Z 256DEG 17KT 3618 7766
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
26598
WWUS52 KRAH 272002
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
402 PM EDT Mon May 27 2024
NCC083-272030-
/O.CON.KRAH.TO.W.0010.000000T0000Z-240527T2030Z/
Halifax NC-
402 PM EDT Mon May 27 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR CENTRAL
HALIFAX COUNTY...
At 401 PM EDT, a severe thunderstorm capable of producing a tornado
was located 9 miles south of Halifax, moving east at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
central Halifax County, including the following locations... Enfield
and Tillery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3614 7745 3612 7754 3613 7764 3614 7767
3617 7770 3624 7767 3630 7755 3631 7750
3632 7747 3632 7744
TIME...MOT...LOC 2001Z 256DEG 13KT 3619 7762
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
26276
WWUS52 KRAH 272017
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
417 PM EDT Mon May 27 2024
NCC083-272026-
/O.CAN.KRAH.TO.W.0010.000000T0000Z-240527T2030Z/
Halifax NC-
417 PM EDT Mon May 27 2024
...THE TORNADO WARNING FOR CENTRAL HALIFAX COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM EDT for central North
Carolina.
Remember, another Tornado Warning still remains in effect for
southeastern Halifax County until 500 PM EDT!
&&
LAT...LON 3614 7745 3612 7754 3613 7764 3614 7767
3617 7770 3624 7767 3630 7755 3631 7750
3632 7747 3632 7744
TIME...MOT...LOC 2013Z 252DEG 14KT 3621 7755
$$
26What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at May 27, 1:32 PM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, May 27, 1:32 PM EDT, 2 hours 13 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 132 PM EDT Mon May 27 2024 .SYNOPSIS... Unseasonably warm and humid airmass will continue unsettled conditions through tonight. A series of cold fronts will move through central NC through mid week with high pressure building overhead for the weekend. && .NEAR TERM /THROUGH TONIGHT/... As of 855 AM Monday... ...There is a level 2 risk for severe storms today with another unseasonably warm and humid airmass in place... Continued uncertainty today wrt to thunderstorm coverage. The well forecasted upstream MCS has largely decayed east of the mountains. Convective cloud debris has overspread much of the western to central Piedmont, with some clearing out ahead across the southern Piedmont/Sandhills/southern Coastal Plain. Given the extensive cloud cover this morning, it's still not entirely clear how much recovery we'll see later today. Nonetheless, there is clearly a few MCV features embedded within the decaying MCS evident on regional radar that may generate convection along either a developing lee-trough or along the cold pool. It appears that the best coverage (after this morning's convection moves northeast of our area) potential may be across the southern Piedmont/Sandhills/Coastal Plain through early this afternoon. Guidance suggests an MCV embedded within the deeper convection currently over Georgia may drive through these areas later today (also where residual CIN will likely erode the quickest). However, can't rule out storms blossoming further north, as a few weaker MCVs currently moving across southwestern VA and the NC high terrain move east across the NC/VA border. Overall, the parameter space still suggests any storm that fires could become severe today with strong mid-level lapse rates and plenty of effective shear to play with. Morning RAP-derived hodographs, as well as VWP profiles depict some curvature in the wind field across much of central NC thus far. Despite this, we have some residual stable conditions near the sfc early this morning. Thus, convection thus far has been largely elevated in nature. It would appear that as we progress this morning, hail may be the better threat at first, before transitioning to a more-so damaging wind threat as that sfc stability erodes quite quickly this morning (already see 70 temps over upper 60s dew points). The low-level flow will also continue to strengthen as we progress into the afternoon hours, and as such, better kinematics will support a non-zero chance for a few tornadoes today. The better tornado probabilities still appear to be east of US-1 (and moreso into MHX/AKQ's CWAs), but rotating storms will be possible across all of central NC through early this evening. Overall storm motion should be quick enough to preclude widespread flooding concerns. However, given how juicy the atmosphere is, can't rule out isolated urban and low-drainage flooding from any heavier downpour today. Rain chances should diminish later this evening as drier air punches in from the west. Persistent swly flow will promote highs in the mid to upper 80s/lower 90s. && .SHORT TERM /TUESDAY AND TUESDAY NIGHT/... As of 305 AM Monday... Aloft, a s/w should track through SC Tue then out over the Atlantic Tue night as the base of the trough moves over central NC. Meanwhile at the surface, the cold front should be over the NC Piedmont by daybreak Tue, then continue eastward through the area through the day and offshore Tue night. Expect NW flow in the wake of the front Tue, however the arrival of cooler air may be delayed until Tue night. Cannot rule out a shower/storm over the southern/central Coastal Plain on Tue ahead of the cold front, but that activity will move out with the passage of the front and dry weather is expected area-wide Tue night. Highs Tue should generally range from low/mid 80s north and northwest to upper 80s south and southeast. Lows Tue night will depend on the arrival of cooler air, but for now expect upper 50s north to low/mid 60s south. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... As of 230 AM Monday... An upper level trough will amplify as it progresses eastward over and through the mid-Atlantic and Carolinas. Several s/w disturbances will pass over the area as they swing through the trough, however for now they still appear relatively moisture-starved. The trough should shift offshore over the weekend, with the sub-tropical ridge slowly progressing eastward through the area behind it. At the surface, with the cold front offshore by early Wed, a trough may linger over central NC Wed before cool high pressure builds in from the west Wed night through Fri. The high should be over central NC Fri night/Sat. Forecast confidence decreases beyond Sat as model solutions diverge. For now, expect largely dry weather through Sat night, although will have to keep an eye on the passing s/w disturbances for potential precipitation development. Temperatures should be near normal for Wed, then near to below normal through the remainder of the forecast period. && .AVIATION /18Z MONDAY THROUGH FRIDAY/... As of 132 PM Monday... Outside of temporary restrictions from scattered afternoon convection, VFR conditions should largely prevail through the 24 hr TAF period. There is considerable uncertainty wrt to convection the rest of today. Observational and model trends suggest the best chance for storms would be at the eastern TAF sites the next several hours. However, confidence in any storms impacting even these airports is quite low. Otherwise, expect layered VFR clouds to persist through much of the rest of the period, with perhaps some scattered stratus across the east early Tuesday morning. Gusty sswly sfc flow will subside around sunset tonight, with light winds expected overnight. Outlook: VFR conditions should persists through the extended as dry high pressure wedges in. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Swiggett NEAR TERM...Luchetti SHORT TERM...KC LONG TERM...KC AVIATION...Luchetti
Hazardous weather outlook, May 27, 3:43 PM EDT, 2 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 343 PM EDT Mon May 27 2024 NCZ007-021>025-038>040-073>076-083-084-281945- Person-Forsyth-Guilford-Alamance-Orange-Durham-Davidson-Randolph- Chatham-Stanly-Montgomery-Moore-Lee-Anson-Richmond- 343 PM EDT Mon May 27 2024 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. There is a Slight risk, level 2 of 5, of severe storms today. Isolated to scattered showers and storms are possible. Some storms may be severe and be capable of all hazards including damaging wind gusts, large hail, and isolated tornadoes. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ008>011-026>028-041>043-077-078-085-086-088-089-281945- Granville-Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Wake-Johnston- Wilson-Harnett-Wayne-Scotland-Hoke-Cumberland-Sampson- 343 PM EDT Mon May 27 2024 ...TORNADO WATCH 335 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Local storm report, May 27, 11:10 AM EDT, 4 hours 35 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
1110 AM EDT Mon May 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM Tstm Wnd Dmg 5 S Lake Wheeler 35.63N 78.72W
05/27/2024 Wake NC Broadcast Media
A large tree was uprooted and fell across
Scott Rd and onto adjacent power lines. Time
estimated from radar.
&&
MWSLocal storm report, May 27, 11:13 AM EDT, 4 hours 32 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
1113 AM EDT Mon May 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 AM Tstm Wnd Dmg 4 ENE Fuquay-Varina 35.62N 78.74W
05/27/2024 Wake NC Utility Company
Duke Energy reported an outage caused by
fallen trees or limbs damaging equipment.
Time estimated from radar.
&&
MWSLocal storm report, May 27, 12:58 PM EDT, 2 hours 47 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
1258 PM EDT Mon May 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 PM Tstm Wnd Dmg 1 ENE Holly Springs 35.66N 78.82W
05/26/2024 Wake NC Broadcast Media
Branches, the largest of which was 6-8
inches in diameter, were snapped from a
maple tree on Flint Point Ln. Time estimated
by radar.
&&
MWSLocal storm report, May 27, 1:56 PM EDT, 1 hour 49 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
156 PM EDT Mon May 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 AM Hail 3 SE Lake Wheeler 35.67N 78.68W
05/27/2024 M0.50 Inch Wake NC Public
Report from mPING: Half-inch (0.50 in.).
&&
MWSLocal storm report, May 27, 1:59 PM EDT, 1 hour 46 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Raleigh NC
159 PM EDT Mon May 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM Tstm Wnd Dmg 3 SW Thomasville 35.85N 80.11W
05/26/2024 Davidson NC 911 Call Center
Several trees and powerlines were blown down
across Davidson county.
0933 PM Tstm Wnd Dmg 3 W Denton 35.65N 80.17W
05/26/2024 Davidson NC 911 Call Center
A tree was blown down onto Flat Swamp Rd
near Summerville Church Rd. Time estimated.
0940 PM Tstm Wnd Dmg 1 NNW Martha 35.64N 80.02W
05/26/2024 Randolph NC Emergency Mngr
A tree was blown down near the intersection
of Brantley Gordon Rd and Sandstone Tr.
0947 PM Tstm Wnd Dmg Randleman 35.81N 79.80W
05/26/2024 Randolph NC Utility Company
A tree was blown down onto powerlines along
Swaim St in Randleman. Time estimated.
0947 PM Tstm Wnd Dmg 1 N Randleman 35.83N 79.80W
05/26/2024 Randolph NC Utility Company
A tree was blown down onto powerlines along
Business 220 near W. River Dr in Randleman.
Time estimated.
1019 PM Tstm Wnd Dmg 3 SE Hasty 35.64N 79.44W
05/26/2024 Chatham NC Utility Company
A tree was blown down onto powerlines along
Bonlee Bennett Rd near Glenn Adams Dr. Time
estimated.
1035 PM Tstm Wnd Dmg Pittsboro 35.72N 79.17W
05/26/2024 Chatham NC 911 Call Center
Widespread reports of downed trees and
powerlines across Chatham County.
1045 PM Tstm Wnd Gst 3 SSW Moncure 35.58N 79.10W
05/26/2024 M45 MPH Lee NC AWOS
AWOS station KTTA Sanford.
1054 PM Tstm Wnd Dmg 3 WNW New Hill 35.70N 78.94W
05/26/2024 Wake NC Utility Company
A tree was blown down onto powerlines along
New Hill Olive Chapel Rd near Humie Olive
Rd. Time Estimated.
1055 PM Tstm Wnd Dmg 1 SSE Broadway 35.45N 79.05W
05/26/2024 Lee NC Utility Company
A tree was blown down onto powerlines along
S. Main St. near Stevens Ave. Time
estimated.
1101 PM Tstm Wnd Dmg 4 SSW Fuquay-Varina 35.54N 78.82W
05/26/2024 Harnett NC Utility Company
A tree was blown down onto powerlines along
US-401 near Rawls Church Rd. Time estimated.
1103 PM Tstm Wnd Dmg 1 ENE Holly Springs 35.66N 78.82W
05/26/2024 Wake NC Broadcast Media
Branches, the largest of which was 6-8
inches in diameter, were snapped from a
maple tree on Flint Point Ln. Time estimated
by radar.
1103 PM Hail Franklinton 36.10N 78.46W
05/26/2024 E0.75 Inch Franklin NC Emergency Mngr
Penny sized hail in Franklinton.
1109 PM Tstm Wnd Dmg Youngsville 36.03N 78.48W
05/26/2024 Franklin NC Emergency Mngr
Tree down in Youngsville.
1113 PM Tstm Wnd Dmg 1 NE Lake Wheeler 35.71N 78.71W
05/26/2024 Wake NC NWS Employee
A tree was blown down on Olde South Rd.,
near the intersection of Penny Rd. Time
estimated from radar.
1113 PM Tstm Wnd Dmg 3 SE Lake Wheeler 35.67N 78.68W
05/26/2024 Wake NC Public
Report from mPING: Trees uprooted or
snapped; Roof blown off.
1147 PM Tstm Wnd Gst 4 ENE Hope Mills 34.99N 78.88W
05/26/2024 M46 MPH Cumberland NC ASOS
0842 AM Tstm Wnd Dmg 4 ENE Fuquay-Varina 35.62N 78.74W
05/27/2024 Wake NC Utility Company
Duke Energy reported an outage caused by
fallen trees or limbs damaging equipment.
Time estimated from radar.
0845 AM Tstm Wnd Dmg 5 S Lake Wheeler 35.63N 78.72W
05/27/2024 Wake NC Broadcast Media
A large tree was uprooted and fell across
Scott Rd and onto adjacent power lines. Time
estimated from radar.
0854 AM Hail 3 SE Lake Wheeler 35.67N 78.68W
05/27/2024 M0.50 Inch Wake NC Public
Report from mPING: Half-inch (0.50 in.).
&&
MWSSpecial weather statement, May 27, 3:17 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Raleigh NC
317 PM EDT Mon May 27 2024
NCZ026-027-041>043-272015-
Nash NC-Johnston NC-Franklin NC-Wake NC-Wilson NC-
317 PM EDT Mon May 27 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN NASH...SOUTHEASTERN
WAKE...WEST CENTRAL WILSON...NORTHERN JOHNSTON AND SOUTH CENTRAL
FRANKLIN COUNTIES THROUGH 415 PM EDT...
At 316 PM EDT, Doppler radar was tracking developing, strong
thunderstorms near Clayton, or 12 miles southeast of Raleigh, moving
northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Garner, Clayton, Zebulon, Bailey, Knightdale, Wendell, Middlesex,
Pilot, Emit, and Buckhorn Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 3569 7804 3559 7826 3556 7848 3555 7865
3559 7873 3572 7864 3592 7833 3594 7826
3591 7817 3585 7811
TIME...MOT...LOC 1916Z 242DEG 18KT 3569 7851
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
26The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:19 PM EDT | Special Weather Statement | RAH | Alamance, Guilford | 56 min |
| May 26, 9:01 PM EDT | Special Weather Statement | RAH | Davidson, Forsyth, Guilford | 44 min |
| May 26, 9:23 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford, Randolph | 37 min |
| May 26, 9:23 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Guilford, Orange | 52 min |
| May 26, 9:37 PM EDT | Severe Thunderstorm Warning | RAH | Guilford, Randolph | 38 min |
| May 26, 9:39 PM EDT | Areal Flood Advisory | RAH | Guilford | 99 min |
| May 26, 9:43 PM EDT | Special Weather Statement | RAH | Granville, Person, Vance | 47 min |
| May 26, 9:53 PM EDT | Areal Flood Advisory | RAH | Alamance | 107 min |
| May 26, 9:57 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Guilford, Lee, Moore, Orange and 1 more | 48 min |
| May 26, 10:17 PM EDT | Special Weather Statement | RAH | Durham, Orange | 43 min |
| May 26, 10:22 PM EDT | Special Weather Statement | RAH | Anson, Harnett, Montgomery, Moore, Richmond | 38 min |
| May 26, 10:25 PM EDT | Special Weather Statement | RAH | Franklin, Granville, Warren | 65 min |
| May 26, 10:32 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Durham, Harnett, Johnston, Lee and 2 more | 43 min |
| May 26, 10:49 PM EDT | Severe Thunderstorm Warning | RAH | Franklin | 41 min |
| May 26, 10:58 PM EDT | Special Weather Statement | RAH | Cumberland, Harnett, Hoke, Lee, Moore, Richmond and 1 more | 62 min |
| May 26, 11:04 PM EDT | Special Weather Statement | RAH | Wilson | 41 min |
| May 26, 11:06 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Johnston, Sampson, Wake, Wayne | 54 min |
| May 26, 11:31 PM EDT | Special Weather Statement | RAH | Halifax, Nash | 59 min |
| May 26, 11:46 PM EDT | Special Weather Statement | RAH | Wilson | 59 min |
| May 26, 11:55 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wayne, Wilson | 50 min |
| May 26, 11:59 PM EDT | Special Weather Statement | RAH | Cumberland, Sampson | 61 min |
| May 27, 12:24 AM EDT | Special Weather Statement | RAH | Edgecombe, Halifax, Wilson | 66 min |
| May 27, 3:26 AM EDT | Special Weather Statement | RAH | Cumberland, Hoke, Scotland | 64 min |
| May 27, 3:46 AM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Hoke, Moore | 44 min |
| May 27, 4:55 AM EDT | Special Weather Statement | RAH | Harnett, Johnston, Wake | 65 min |
| May 27, 7:17 AM EDT | Special Weather Statement | RAH | Warren | 43 min |
| May 27, 7:37 AM EDT | Special Weather Statement | RAH | Durham | 38 min |
| May 27, 8:00 AM EDT | Special Weather Statement | RAH | Chatham, Durham, Lee, Wake | 45 min |
| May 27, 8:13 AM EDT | Severe Thunderstorm Warning | RAH | Chatham, Harnett, Lee, Wake | 47 min |
| May 27, 3:17 PM EDT | Special Weather Statement | RAH | Wake | 58 min |
| May 27, 3:32 PM EDT | Severe Thunderstorm Warning | RAH | Halifax | 58 min |
| May 27, 3:35 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Johnston, Nash, Wake | 40 min |
| May 27, 4:06 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Franklin, Halifax, Nash, Wilson | 39 min |
| May 27, 4:13 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax | 53 min |
| May 27, 4:15 PM EDT | Tornado Warning | RAH | Edgecombe, Halifax | 34 min |
| May 27, 4:35 PM EDT | Special Weather Statement | RAH | Edgecombe | 25 min |
| May 27, 4:39 PM EDT | Special Weather Statement | RAH | Franklin | 36 min |
| May 27, 4:51 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax | 24 min |
| May 27, 5:02 PM EDT | Special Weather Statement | RAH | Halifax | 28 min |
Nearby
Tornado Warnings in North Carolina, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.